# SDR 2006FA0000011

- Difficulty date: November 15, 2005
- Submitted: January 6, 2006
- Operation: General aviation
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 23056E60
- Part serial: 262
- Condition: Leaking
- Location: Fuel Crossfeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PART WAS RECEIVED TO REPLACE EXISTING PART DUE TIME CHANGE.  WHEN PART WAS INSTALLED, PART FUNCTIONED FINE.  WHEN FUEL WAS INTRODUCED TO SYSTEM FOR LEAK CHECK, UNIT WAS FOUND TO NOT HOLD SEAL.  THIS IS THE FIRST OF 2 VALVES FROM THE SAME FACILITY THAT HAVE LEAKED WHEN INSTALLED ON AIRCRAFT.  FUEL CROSSFEED VALVE.  (K)
